# SDR ASAA2018102626663

- Difficulty date: October 26, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 23,724 hours, 7,817 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 1 ENGINE TREND DATA SHOWS A SUDDEN DELTA EGT INCREASE AND EGTHDM DECREASE. EGT INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. FOUND S4 RESISTANCE READING HIGH AT 309 OHMS. S1 READING 1.0 OHM. PRECAUTIONARY REMOVED AND INSTALLED NEW S4 PROBE REF AMM 77-21-01. AFTER CLEANING AND S4 REPLACEMENT READINGS. S1=43.46, S2= 21.10, S3=23.16, S4=52.36. PERFORMED NR 1 ENGINE RUN. FAULT CODE 77-20871 DOES NOT SHOW ACTIVE CURRENTLY.
